n about a year ago now and I think I built up a tolerance and started to feel very agitated and anxious in the late afternoon. I am also on ambien at night to help me sleep and have been on this for many years. I have fibromyalgia as well. I also take prozac 20 mg daily for depression. I have tapered off the oxy from 20 to 15 to 10 and then 5. I have been off of them for about 3 weeks now and I still feel very very anxious in the late afternoon especially and all I do is cry. How long will this feeling take to go away? I feel just awful and not myself. I used to be ok before the oxycontin and just the ambien but now I dont know what to do. I am 56 years of age and work part time but I have been unable to work lately as I feel just terrible. Please could someone help me with what to do. Thankyou in advance. Sue
You could be suffering from Post Acute Withdrawal Syndrome or could be the Prozac isn't working either way the solution may be the same. I would consider having the Prozac adjusted. You can gooogle Post Acute Withdrawal Syndrome and learn about it. Otherwise, I would definitely be discussing your symptoms with the doctor that prescribed the Prozac as soon as possible.
I have started researching getting off the ambien, because I start every morn'g feeling tremors, severe headaches, anxiety, depression, etc etc. What I learned from one site is ambien is short acting, the half life is 2 hrs, and after long term use, its possible to experience withdrawal every day... when I researched the withdrawal sypmtoms from ambien... it matches what I'm experiencing. When I approached my physician with this, she thought it was ridiculous... but she increased my taking Lorazepam to ease these symptoms... same family of drug! Her mouth said one thing, but her resolution said the opposite. I wish you all the best and hope you feel well again soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2010 • 3 answers
Posted 31 Dec 2010 • 1 answer
Posted 16 Nov 2011 • 2 answers
Posted 18 Dec 2011 • 3 answers
Posted 14 Mar 2015 • 5 answers